Follow
Pablo Mira
Title
Cited by
Cited by
Year
Harmonic maps and constant mean curvature surfaces in H 2 x R
I Fernández, P Mira
American Journal of Mathematics 129 (4), 1145-1181, 2007
872007
Björling problem for maximal surfaces in Lorentz–Minkowski space
LJ Alías, RMB Chaves, P Mira
Mathematical Proceedings of the Cambridge Philosophical Society 134 (2), 289-316, 2003
722003
A characterization of constant mean curvature surfaces in homogeneous 3-manifolds
I Fernández, P Mira
Differential geometry and its applications 25 (3), 281-289, 2007
672007
Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space
I Fernández, P Mira
Transactions of the American Mathematical Society 361 (11), 5737-5752, 2009
632009
Existence and uniqueness of constant mean curvature spheres in
B Daniel, P Mira
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (685 …, 2013
582013
Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds
F Torralbo
Differential Geometry and its Applications 28 (5), 593-607, 2010
562010
Constant mean curvature surfaces in homogeneous manifolds
B Daniel, L Hauswirth, P Mira
Korea Institute for Advanced Study, Seoul, Korea, 2009
56*2009
Hypersurfaces in ℍn+1 and conformally invariant equations: the generalized Christoffel and Nirenberg problems
JM Espinar, JA Gálvez, GS López
Journal of the European Mathematical Society 11 (4), 903-939, 2009
462009
Embedded isolated singularities of flat surfaces in hyperbolic 3-space
JA Gálvez, P Mira
Calculus of Variations and Partial Differential Equations 24 (2), 239-260, 2005
462005
The Cauchy problem for the Liouville equation and Bryant surfaces
JA Gálvez, P Mira
Advances in Mathematics 195 (2), 456-490, 2005
432005
Constant mean curvature surfaces in 3-dimensional Thurston geometries
I Fernández, P Mira
Proceedings of the International Congress of Mathematicians 2010 (ICM 2010 …, 2010
422010
Helicoidal maximal surfaces in Lorentz-Minkowski space
P Mira, JA Pastor
Monatshefte für Mathematik 140 (4), 315-334, 2003
372003
Constant mean curvature spheres in homogeneous three-manifolds
WH Meeks, P Mira, J Pérez, A Ros
Inventiones mathematicae 224 (1), 147-244, 2021
342021
The global geometry of surfaces with prescribed mean curvature in ℝ³
A Bueno, J Gálvez, P Mira
Transactions of the American Mathematical Society 373 (6), 4437-4467, 2020
332020
Constant mean curvature spheres in homogeneous three-spheres
WH Meeks III, P Mira, J Pérez, A Ros
Journal of Differential Geometry 120 (2), 307-343, 2022
32*2022
Uniqueness of immersed spheres in three-manifolds
JA Gálvez, P Mira
Journal of Differential Geometry 116 (3), 459-480, 2020
32*2020
The space of solutions to the Hessian one equation in the finitely punctured plane
JA Gálvez, A Martínez, P Mira
Journal de mathématiques pures et appliquées 84 (12), 1744-1757, 2005
272005
Complete minimal Möbius strips in Rn and the Björling problem
P Mira
Journal of Geometry and Physics 56 (9), 1506-1515, 2006
262006
Isometric immersions of into and perturbation of Hopf tori
JA Gálvez, P Mira
Mathematische Zeitschrift 266 (1), 207-227, 2010
22*2010
The Bonnet problem for surfaces in homogeneous 3-manifolds
JA Gálvez, A Martinez, P Mira
arXiv preprint math/0612766, 2006
222006
The system can't perform the operation now. Try again later.
Articles 1–20